zbMATH — the first resource for mathematics

Found 3 Documents (Results 1–3)

Wiener, Joseph (ed.) et al., Ordinary and delay differential equations 1. Proceedings of the international conference on theory and applications of differential equations, held at the University of Texas-Pan American, Edinburg, TX, USA, on May 15-18, 1991. Harlow, Essex: Longman Scientific & Technical. Pitman Res. Notes Math. Ser. 272, 10-18 (1993).
Reviewer: W.M.Oliva (Lisboa)
MSC:  34K99 34C25
BibTeX Cite

Filter Results by …

Document Type
Year of Publication